An asymptotic solution of a problem concerning the motion of a conducting plasma
Doklady Akademii Nauk, Tome 130 (1960) no. 6, pp. 1248-1251
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_6_a18,
author = {G. A. Skuridin and K. P. Stanyukovich},
title = {An asymptotic solution of a problem concerning the motion of a conducting plasma},
journal = {Doklady Akademii Nauk},
pages = {1248--1251},
year = {1960},
volume = {130},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_6_a18/}
}
TY - JOUR AU - G. A. Skuridin AU - K. P. Stanyukovich TI - An asymptotic solution of a problem concerning the motion of a conducting plasma JO - Doklady Akademii Nauk PY - 1960 SP - 1248 EP - 1251 VL - 130 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1960_130_6_a18/ LA - ru ID - DAN_1960_130_6_a18 ER -
G. A. Skuridin; K. P. Stanyukovich. An asymptotic solution of a problem concerning the motion of a conducting plasma. Doklady Akademii Nauk, Tome 130 (1960) no. 6, pp. 1248-1251. http://geodesic.mathdoc.fr/item/DAN_1960_130_6_a18/